# SDR 2000ZZZX407

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26088851
- Condition: Broken
- Location: Mlg
- Component: 26088911
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN HUB.  UNDER INVESTIGATION.
